# SDR USAA2009122893439

- Difficulty date: November 18, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C31847
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT AT BS 989.5, LBL 29.  REPLACED SUPPORT AT BS 989.5, LBL 29 IAW B737 SRM 51-10-02.
